# SDR EIA2000285

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND DURING C6 CHECK, DRILL STARTS AND MISLOCATED HOLES ON LONGERONS 8, 11 AND 15 AT FS 237 TO FS 926.  ACCOMPLISHED FRAME AND GUSSET REPAIR AT LONGERONS 8, 11 AND 15, BOTH SIDE OF MAIN CABIN AREA FOR MISLOCATED HOLES, COMMON TO CABIN INTERIOR GILL-LINER INSTALLATIONS FROM FS 237 TO FS 926 BY REMOVAL OF DAMAGED AREAS, FABRICATION AND INSTALLATION OF PLUGS, REPAIR FILLERS, DOUBLERS, GUSSETS AND REPAIR SPLICES PER ECRA 944-53-054-2, REV A.  (M)
